Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 96, NWS Nashville, TN

June 26, 2015Fentress County, Overton County, Pickett County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 26, 2015, 6:04 PM CDT for Fentress County, Overton County, Pickett County, Tennessee. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 6:04 PM CDT (23:04 UTC)
Expired
Jun 26, 2015, 6:30 PM CDT
In force
26 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fentress County, TN, Overton County, TN, Pickett County, TN

The radar

The Nashville radar (KOHX), 119 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WUUS54 KOHX 262304
SVROHX
TNC049-133-137-262330-
/O.NEW.KOHX.SV.W.0096.150626T2304Z-150626T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
604 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL FENTRESS COUNTY IN MIDDLE TENNESSEE...
  WESTERN PICKETT COUNTY IN MIDDLE TENNESSEE...
  NORTHERN OVERTON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 630 PM CDT

* AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  LIVINGSTON...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  WEST CENTRAL FENTRESS...WESTERN PICKETT AND NORTHERN OVERTON
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3631 8534 3645 8541 3658 8513 3636 8502
TIME...MOT...LOC 2303Z 245DEG 23KT 3640 8529 

HAIL...1.00IN
WIND...60MPH
 
$$

MR3
1 follow-up statement
631 
WWUS54 KOHX 262324
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CDT FRI JUN 26 2015

TNC049-133-137-262334-
/O.EXP.KOHX.SV.W.0096.000000T0000Z-150626T2330Z/
FENTRESS TN-PICKETT TN-OVERTON TN-
624 PM CDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL FENTRESS...
WESTERN PICKETT AND NORTHERN OVERTON COUNTIES WILL EXPIRE AT 630 PM
CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3631 8534 3645 8541 3658 8513 3636 8502
TIME...MOT...LOC 2322Z 245DEG 23KT 3640 8529 

$$

MR3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:24 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 26, 3:24 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
324 PM CDT FRI JUN 26 2015

.SHORT TERM...BY-MID-AFTERNOON THUNDERSTORMS WERE ORGANZING ALONG
A PRE-FRONTAL SURFACE TROUGH FROM SOUTHEASTERN MISSOURI INTO
SOUTHWESTERN INDIANA. MEANWHILE, THE COLD FRONT EXTENDED FROM JUST
NORTHWEST OF STL TO JUST NORTH OF DFW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR OUR EXTREME
NORTHERN COUNTIES UNTIL 03Z, WITH THE MAIN THREAT STILL EXPECTED
TO BE DAMAGING STRAIGHT LINE WINDS, TORRENTIAL DOWNPOURS, AND
POSSIBLY SMALL HAIL.

BELIEVE THE PRE-FRONTAL TROUGH WILL SWEEP THUNDERSTORMS ACROSS THE
MID STATE LATE THIS AFTERNOON AND OVERNIGHT, WITH ONLY A MINIMAL
DROP IN SFC DEW POINTS IN THE AREA BETWEEN THE TROUGH AND COLD
FRONT. SOME OF THOSE STORMS COULD BE STRONG TO SEVERE THROUGHOUT
THE OVERNIGHT HOURS.

THE ACTUAL SURFACE FRONT, WHICH WILL FINALLY LOWER DEW POINTS INTO THE
LOWER AND MIDDLE 60S, IS NOT EXPECTED TO PUSH INTO NORTHWESTERN
AREAS UNTIL LATE TONIGHT, REACHING THE BNA AREA AROUND 12Z, AND
PUSHING EAST OF THE CUMBERLAND PLATEAU BY EARLY AFTERNOON. CHANCE
FOR PRECIPITATION WILL END WITH THE PASSAGE OF THE FRONT.

COOLER NORTHWEST FLOW PATTERN BECOMES ESTABLISHED OVER THE
EASTERN UNITED STATES OVER THE WEEKEND AND EARLY NEXT WEEK.

DRY WEATHER IS EXPECTED ON SUNDAY, ALTHOUGH A SLIGHT CHANCE FOR
SHOWERS RETURNS TO OUR NORTHWEST AS EARLY AS LATE SUNDAY NIGHT OR
EARLY MONDAY.

.LONG TERM...EVEN THOUGH OUR NWLY FLOW PATTERN RELAXES SOMEWHAT
AS WE HEAD INTO THE MIDDLE AND LATTER PART OF NEXT WEEK, WE
REMAIN VULNERABLE TO SHORTWAVES AND ATTENDANT THUNDERSTORMS
DROPPING OUT OF THE NW INTO OUR AREA. TIMING OF THESE EVENTS IS
TRICKY. SO, WILL KEEP POPS IN THE CHANCE CATEGORY THROUGHOUT THE
EXTENDED. SINCE MODELS ARE CURRENTLY ZEROING IN ON WEDNESDAY
NIGHT AND THURSDAY AS THE PERIOD WITH THE BEST CHANCE FOR SHOWERS
AND STORMS WILL GO AHEAD AND MENTION "SCATTERED SHOWERS AND
THUNDERSTORMS" IN THE WX GRID FOR THOSE TWO PERIODS TO SHOW A
LITTLE MORE INCREASED CONFIDENCE. OVERALL, VERY LITTLE CHANGE TO
PREVIOUS FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      93  71  82  62 /  50  80  40  10
CLARKSVILLE    91  68  79  60 /  60  90  20  10
CROSSVILLE     88  69  78  57 /  50  90  70  20
COLUMBIA       93  71  84  61 /  50  90  50  10
LAWRENCEBURG   93  72  84  62 /  50  90  50  10
WAVERLY        91  69  80  61 /  50  80  20  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19
Hazardous weather outlook, Jun 26, 5:57 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
557 PM CDT FRI JUN 26 2015

TNZ005>010-023>031-056>062-093>095-271000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-WAYNE-LAWRENCE-
GILES-
557 PM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

SEVERE THUNDERSTORM WATCH 360 IN EFFECT UNTIL 10 PM CDT THIS EVENING

.DAY ONE...TONIGHT

WIDESPREAD THUNDERSTORMS WILL BE POSSIBLE ACROSS LOCATIONS GENERALLY
WEST OF THE CUMBERLAND PLATEAU REGION THROUGH 10 PM CDT THIS EVENING.
SOME OF THESE THUNDERSTORMS WILL REACH SEVERE THRESHOLDS...WITH
MAIN CONCERNS BEING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE NEEDED THIS EVENING.

TNZ011-032>034-063>066-075-077>080-271000-
PICKETT-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
557 PM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

WIDESPREAD TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
ACROSS LOCATIONS JUST WEST OF AND ACROSS THE CUMBERLAND PLATEAU
REGION THIS EVENING. SOME OF THESE THUNDERSTORMS COULD REACH STRONG
THRESHOLDS...WITH MAIN CONCERNS BEING STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS MAY BE NEEDED THIS EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jun 26, 2:41 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
241 PM CDT FRI JUN 26 2015

TNZ005-262000-
STEWART TN-
241 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEWART COUNTY UNTIL
300 PM CDT...

AT 240 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF DOVER...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAND BETWEEN THE LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3666 8785 3663 8785 3664 8766 3651 8799
      3658 8804 3668 8807 3668 8802
TIME...MOT...LOC 1940Z 248DEG 16KT 3660 8795

HURLEY
Special weather statement, Jun 26, 3:34 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
334 PM CDT FRI JUN 26 2015

TNZ005-262130-
STEWART TN-
334 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 430 PM
CDT...

AT 333 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF BIG ROCK TO
6 MILES WEST OF DOVER...AND MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DOVER...BIG ROCK...INDIAN MOUND AND LAND BETWEEN THE LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3666 8785 3663 8785 3664 8764 3663 8764
      3651 8762 3639 8801 3644 8806 3647 8805
      3649 8806 3652 8804 3656 8803 3668 8807
TIME...MOT...LOC 2033Z 247DEG 17KT 3661 8789 3647 8796

HURLEY
Special weather statement, Jun 26, 3:49 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
349 PM CDT FRI JUN 26 2015

TNZ005-006-023>025-262145-
MONTGOMERY TN-STEWART TN-DICKSON TN-HUMPHREYS TN-HOUSTON TN-
349 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...NORTHEASTERN
HUMPHREYS...NORTHWESTERN DICKSON...SOUTHWESTERN MONTGOMERY AND
SOUTHEASTERN STEWART COUNTIES UNTIL 445 PM CDT...

AT 348 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DOVER TO NEAR
WAVERLY...AND MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAVERLY...ERIN...MCEWEN...TENNESSEE RIDGE...VANLEER...CUMBERLAND
CITY...SLAYDEN...PALMYRA...WOODLAWN AND CUNNINGHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3656 8747 3622 8730 3607 8781 3641 8795
TIME...MOT...LOC 2048Z 234DEG 22KT 3641 8786 3616 8776

HURLEY
Special weather statement, Jun 26, 4:48 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
448 PM CDT FRI JUN 26 2015

TNZ007-262215-
ROBERTSON TN-
448 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTSON COUNTY UNTIL
515 PM CDT...

AT 447 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF SPRINGFIELD...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ORLINDA...ADAMS AND CEDAR HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3659 8667 3655 8711 3663 8712 3664 8711
      3665 8669
TIME...MOT...LOC 2147Z 256DEG 31KT 3662 8698

MR3
Special weather statement, Jun 26, 5:20 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
520 PM CDT FRI JUN 26 2015

TNZ065-066-078-080-262300-
VAN BUREN TN-WARREN TN-CUMBERLAND TN-WHITE TN-
520 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHWESTERN
CUMBERLAND...SOUTHEASTERN WARREN AND SOUTHEASTERN WHITE COUNTIES
UNTIL 600 PM CDT...

AT 519 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF MCMINNVILLE...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SPENCER...VIRGIN FALLS STATE NATURAL AREA...FALL CREEK FALLS STATE
PARK...INDIAN ROCK LAKE AND FALL CREEK FALLS S.P..

LAT...LON 3575 8503 3577 8504 3577 8525 3576 8527
      3575 8526 3575 8527 3572 8527 3562 8536
      3553 8562 3566 8575 3595 8519 3575 8501
TIME...MOT...LOC 2219Z 241DEG 27KT 3563 8564

MR3
Special weather statement, Jun 26, 5:56 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
556 PM CDT FRI JUN 26 2015

TNZ008-028-029-262345-
TROUSDALE TN-SUMNER TN-WILSON TN-
556 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMNER...SOUTHWESTERN
TROUSDALE AND NORTHWESTERN WILSON COUNTIES UNTIL 645 PM CDT...

AT 556 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HENDERSONVILLE...OR 11 MILES SOUTHWEST OF GALLATIN...MOVING EAST AT
30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...
LAKEWOOD...DICKERSON CHAPEL RECREATION AREA...BLEDSOE CREEK STATE
PARK AND BETHPAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3630 8620 3623 8659 3624 8659 3625 8661
      3625 8664 3629 8664 3630 8667 3632 8668
      3632 8670 3633 8670 3653 8631
TIME...MOT...LOC 2256Z 249DEG 26KT 3627 8660

MR3

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:41 PM CDTSpecial Weather StatementOHXStewart19 min
Jun 26, 2:56 PM CDTSevere Thunderstorm WarningOHXStewart19 min
Jun 26, 3:34 PM CDTSpecial Weather StatementOHXStewart56 min
Jun 26, 3:49 PM CDTSpecial Weather StatementOHXHouston56 min
Jun 26, 4:48 PM CDTSpecial Weather StatementOHXRobertson27 min
Jun 26, 5:05 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner40 min
Jun 26, 5:20 PM CDTSpecial Weather StatementOHXVan Buren40 min
Jun 26, 5:56 PM CDTSpecial Weather StatementOHXSumner49 min
Jun 26, 6:04 PM CDTAreal Flood AdvisoryOHXGrundy116 min
Jun 26, 6:21 PM CDTSpecial Weather StatementOHXSmith24 min
Jun 26, 6:40 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.